# SDR UALA2012120707083

- Difficulty date: December 6, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,019 hours, 13,733 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED LBL 88, STA 1041 - 1044.  SEAT TRACK CORROSION REPAIRED AS PER SRM 53-00-52, REPAIR 3, FIGURE 201.
